


default search action
"The Model Matching Problem for Max-Plus Linear Systems: A Geometric Approach."
Davide Animobono et al. (2023)
- Davide Animobono

, David Scaradozzi
, Elena Zattoni
, Anna Maria Perdon
, Giuseppe Conte
:
The Model Matching Problem for Max-Plus Linear Systems: A Geometric Approach. IEEE Trans. Autom. Control. 68(6): 3581-3587 (2023)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.


Google
Google Scholar
Semantic Scholar
Internet Archive Scholar
CiteSeerX
ORCID














